# SDR UHLA2013100400525

- Difficulty date: October 4, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 10,461 hours, 8,300 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: False Indication
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE DOOR SERV FWD OPEN, DOOR INDICATION GREEN, PRESSURE NORMAL.  R & R R1 VISUAL INDICATOR AND ADJUSTED VENT FLAP SPRING CYLINDERS IAW CMM 52-41-22. OPS CHECK GOOD.
